# SDR AALA202007119009

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 50,560 hours, 32,657 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP19802
- Condition: Defective
- Location: Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - ECAM MESSAGE AUTOFLIGHT THRUST LOCK.  REPLACED THE T-12 TEMPERATURE SENSOR (AALA202007119009), ACCOMPLISHED FAULT CONFIRMATION PER TSM 73-20-00-810-862-A. FAULT: ENG. 2, J9 WIRE HARNESS. REPLACED J9 HARNESS, ENGINE 2 (AALA202007119011) PER AMM 73-21-50, OPERATIONAL CHECK GOOD.
